I had a UTI and blood in my urine (on tests) went to the doctor and took cipro for 14 days, but I still have blood in my urine on tests. could this be from an infection or parasite? what could be causing the irritation? I had a cystoscopy done but it found nothing. I've had continuous erectile dysfunction and loss of feeling
Hematuria or blood in the urine can be caused by bleeding from anywhere along the urinary tract. The most common cause is an infection because of the inflammation in the urinary tract. Urinary stones can cause abrasion and irritation resulting in hematuria. Other possible cause is a kidney condition called glomerulonephritis. I would suggest that you consult your Doctor so further investigation can be done. You Doctor may request for some blood tests, urinalysis, urine culture, and an ultrasound or CT scan.
I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
thanks so much!
I had this 3 week infection that didn't respond to zpack/augmentin and they found charcot-leyden crystals in my stool after being in Indonesia. A few months ago I had a red rash all over my front and unexplained nausea/vomiting. I have dark urine and I'm on 10 days of flagyl.
I'm having this pain in my groin vein like there was a blockage which went away after taking 20mg of prednisone
after the UTI last year the doctor didn't treat the blood in the urine for months. they did a CT with dye-negative. I'm worried I've lost all feeling in these organs
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.